# SDR 08FDEA04411

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC02951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E VERTICAL ATTACH SUPPORT IS CRACKED AT THE UPPER PART OF FRAME 33, OUTBD OF THE INBD EDGE.  REMOVED & REPLACED POST IAW DWG 3 ARC0295 & SRM 51-33-01.
